2019
Том 71
№ 11

All Issues

Pham Ky Anh.

Articles: 1
Brief Communications (English)

Coordinated approximation method for nonlinear ill-posed problems

Pham Ky Anh.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 956-961

A generalization of the method of coordinated approximation suggested by Yu. Gaponenko [1] for the space $L_2(0, 1)$ is developed for abstract Hilbeit spaces. In particular, it is shown that, for $L_2(0, 1)$, some assumptions concerning ал exact solution can be weaken.